# SDR UHLA201506230557

- Difficulty date: June 23, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 27,845 hours, 25,138 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FORWARD LOWER FRAME SHEAR TIE OF THE CARGO DOOR AT FRAME 65.  THE SHEAR TIE WAS R & R IAW ETD2015-145-060669 AND SRM 51-40-02.
